Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (2000) (BB) properties on Fréchet spaces. Annales academiae scientiarum fennicae-mathematica, 25 (2). pp. 307-316. ISSN 1239-629X

Ansemil, José María M. and Ponte, Socorro (1981) An example of a quasinormable Fréchet function space which is not a Schwartz space. In Functional analysis, holomorphy and approximation theory. Lecture Notes in Mathematics (843). Springer, Berlín, pp. 1-8. ISBN 3-540-10560-3

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2012) Analytic completion of an open set. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 27-38. ISBN 978-84-695-4421-1

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Behavior of entire functions on balls in a Banach space. Indagationes Mathematicae, 20 (4). pp. 483-489. ISSN 0019-3577

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (1992) Embeddings of spaces of holomorphic functions of bounded type. Journal of the London Mathematical Society. Second Series, 46 (3). pp. 482-490. ISSN 0024-6107

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2011) Entire functions uniformly bounded on balls of a Banach space. Studia Mathematica, 204 (2). pp. 187-194. ISSN 0039-3223

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2012) Entire unbounded functions on Banach spaces with a monotone Schauder basis. Mathematica, 54 (77, Sp). pp. 37-42. ISSN 1222-9016

Ansemil, José María M. and Ponte, Socorro (2007) Metrizability of spaces of holomorphic functions with the Nachbin topology. Journal of Mathematical Analysis and Applications, 334 (2). pp. 1146-1151. ISSN 0022-247X

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2013) On real analytic functions of unbounded type. Revista matemática complutense, 26 (2). pp. 549-560. ISSN 1139-1138

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (1997) On the "three-space problem" for spaces of polynomials. Note di Matematica, 17 . pp. 185-195. ISSN 1123-2536

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (2004) Propiedades (BB)n y topologías en P(nE). In Contribuciones matemáticas. Homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 53-60. ISBN 84-7491-767-0

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (1997) Quasinormability and topologies on spaces of polynomials. Journal of Mathematical Analysis and Applications, 213 (2). pp. 534-539. ISSN 0022-247X

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Representation of Spaces of Entire Functions on Banach Spaces. Publications of the Research Institute for Mathematical Sciences, 45 (2). pp. 383-391. ISSN 0034-5318

Ansemil, José María M. and Ponte, Socorro (2000) Some applications of projective tensor products to holomorphy. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 467-472. ISSN 1137-2141

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (1992) Spaces of holomorphic functions and germs on quotients. In Progress in Functional Analysis. North-Holland mathematics studies (170). Elsevier Science Publ. B. V., Amsterdam, pp. 163-177. ISBN 0-444-89378-4

Ansemil, José María M. and Ponte, Socorro (1993) Spaces of holomorphic germs on quotients. Journal of Mathematical Analysis and Applications, 172 (1). pp. 33-38. ISSN 0022-247X

Ansemil, José María M. and Ponte, Socorro (2006) Tensor topologies on spaces of symmetric tensor products. Note di Matematica, 25 (1). pp. 35-47. ISSN 1123-2536

Ansemil, José María M. and Ponte, Socorro (1985) The barrelled topology associated with the compact-open topology on H(U) and H(K). Portugaliae Mathematica, 43 (4). pp. 429-438. ISSN 0032-5155

Ansemil, José María M. and Ponte, Socorro and López-Salazar Codes, Jerónimo (2015) The spaces of analytic functions on open subsets of RN and CN. Publications of the Research Institute for Mathematical Sciences, 51 (1). pp. 191-206. ISSN 0034-5318

Ansemil, José María M. and Ponte, Socorro (1982) Topologies associated with the compact open topology on H(U). Proceedings of the Royal Irish Academy. Section A, Mathematical and Physical Sciences, 82 (1). pp. 121-128. ISSN 0035-8975

Ansemil, José María M. and Ponte, Socorro (1985) Una nota sobre las topologías To y Tw en H(U). In VII Congresso do Grupo de Matemáticos de expressao latina. Actas, II . Universidad de Coimbra, Coimbra, pp. 9-12.

This list was generated on Sun Jul 12 19:07:24 2020 CEST.